# SDR A6WA202011167424

- Difficulty date: November 15, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,544 hours, 36,221 cycles
- Engine: Ge CF34*
- Engine time: 38,850 hours, 38,098 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, C
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7000 RH ENG ITT 888 FLASH RED AT N1 87% AFTER APPROXIMATELY 10 SEC HEARD BANG AND SHUTTER. A/C YAWED AS RH, ENG POWER REDUCED. ACCOMPLISHED ENG SHUTDOWN.   ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED R/H ENGINE S/N 872452 OFF  WITH S/N 872307 ON  REF WO 300993 FOR ALL MAINT PERTAINING TO R&R OF RH ENGINE.  ALL GRND RUNS AND LEAK CHECKS GOOD.
